# SDR YENA2024051300725

- Difficulty date: May 11, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 546 hours, 96 cycles
- Engine: Iae PW1133GAJM
- Engine time: 546 hours, 96 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#888, LAX-BOS. (ETOPS) ' AFTER LANDING ENG 2 OIL CHIP DETECTED ( 2) AND 3) OIL CHIP DETECTED CAUTION ON ECAM EWD ); REMOVED AND REPLACED #2 ENGINE REF L/P 3891854, ITEM 1, MDDR CLEARED. MX-4 UPDATED. MCC NOTIFIED.' (SUPPLEMENTAL INFORMATION ADDED)
